# SDR SWAA110572

- Difficulty date: January 20, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 27,375 hours, 15,785 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE FELL OUT, DID NOT DEPLOY.  RE-INSTALLED SLIDE PER MT.
